# SDR QXEA200701642

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 15,378 hours, 10,998 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007302
- Part serial: APR020095
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 14,559 hours, 10,244 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON TAXI THE ANTI-SKID RELEASES AND GRABS WHEN SLOWING THROUGH ABOUT 10 KNOTS.  THE TRANSITION IS NOT SMOOTH.  MAINTENANCE FOUND A MDC FAULT FOR THE ANTI-SKID CONTROL UNIT.  REPLACED THE ANTI SKID CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
